# SDR UIEA2022042400379

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 2742 STR 46L TO STR 46R FOUND EXISTING REPAIR.( FX - STA 2742 TO STA 2757, STR 46L TO STR 46R, SKIN DOUBLER FOUND EXISITING REPAIRED IAW EGAT E.I NO : E2008A53M-972 REV 02. )
